Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6069 Publications


2005 | Book Chapter | IST-REx-ID: 1444 | OA
Mirror symmetry and Langlands duality in the non-Abelian Hodge theory of a curve
T. Hausel, in:, Geometric Methods in Algebra and Number Theory, Springer, 2005, pp. 193–217.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1447 | OA
Quaternionic geometry of matroids
T. Hausel, Open Mathematics 3 (2005) 26–38.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1463 | OA
Abelianization for hyperkähler quotients
T. Hausel, N. Proudfoot, Topology 44 (2005) 231–248.
View | DOI | Download (ext.)
 

2005 | Conference Paper | IST-REx-ID: 3175
Digital tapestry
C. Rother, S. Kumar, V. Kolmogorov, A. Blake, in:, IEEE, 2005, pp. 589–596.
View | DOI | Download (ext.)
 

2005 | Conference Paper | IST-REx-ID: 3176
Bi-layer segmentation of binocular stereo video
V. Kolmogorov, A. Criminisi, A. Blake, G. Cross, C. Rother, in:, IEEE, 2005, pp. 1186–1186.
View | DOI
 

Search

Filter Publications